# SDR C2XA10IA199

- Difficulty date: July 10, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 18,661 hours, 9,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203871
- Condition: Faulty
- Location: Lavatory
- Part time: 18,661 hours, 9,868 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2081 THE CREW REPORTED A LAV SMOKE INDICATION ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
